advertisement
Question
Posted by: Clive | 2011/06/06

zyprexa

If I took zyprexa for depression, could it cause symtoms of schitzophrenia, before it kicks in, As SSRI'' s can cause anxiety before they start to work

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

No, I don't see how it would causes symptoms of schizophrenia as such. Some people seem particularly sensitive to the enlivening effects o some ADs, and may feel anxious due to them, early on ; and it is possible, I suppose, that if one had some form of schizophrenia / schizo-affective disorder, mild enough not to be noticeable, some ADs might amplify some of the underlying symptoms in some way.
The only way to be sure of what might be going on would be to see a good local psychiatrist for a thorough assessment and a discussion of treatment options

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/06/07

No, I don't see how it would causes symptoms of schizophrenia as such. Some people seem particularly sensitive to the enlivening effects o some ADs, and may feel anxious due to them, early on ; and it is possible, I suppose, that if one had some form of schizophrenia / schizo-affective disorder, mild enough not to be noticeable, some ADs might amplify some of the underlying symptoms in some way.
The only way to be sure of what might be going on would be to see a good local psychiatrist for a thorough assessment and a discussion of treatment options

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement